12-12-2004, 08:03 PM #1
How to deal with high BA concentration???
I need help... The injection sites are swollen and extremely red. The inflamation from the initial shot took almost 4 days to go away and caused extreme pain 8 hours post-injection. Literally, sitting down was impossible for a while. I am sure no veins or nerves were hit. So I figure it must be the BA concentration...
I wanted to find out how you can decrease the BA concentration of Sustanon 250. Would cooking it help? 450F, 5-6 times, 15 mins each with a needle attached to the vial perhaps?
Please help... I posted the pics of the Sust on another tread, and was told it was real but still don't know for sure...
12-12-2004, 08:12 PM #2
NO do not cook it at that temperature you will change the composition of the oil! Add some sterile oil its that simple the concentration will be less but it will not hurt.
12-12-2004, 08:25 PM #3Originally Posted by ChefJ
12-12-2004, 08:29 PM #4
yeah ba is not tissue friendly. It is kind of like bleach it will kill 99.9% of the bacteria but also doesn't like muscle tissue. Which is why we use oil as the carrier. Yes you will have to inject more but it will be much less painful. What is this stuff anyway homebrew or ug lab or what??
12-12-2004, 08:36 PM #5Originally Posted by ChefJ
Thanks brother... Its supposed to be from Zencall...
12-12-2004, 09:01 PM #6
most of zencalls stuff is smooth.... just man up. its not like your shooting pure prop.....
12-12-2004, 09:06 PM #7Originally Posted by Mr. Sparkle
12-12-2004, 09:15 PM #8
why did you do 2cc of sust???
if you say "so I can do one shot a week" I am going to lose it......
12-12-2004, 09:17 PM #9Originally Posted by Mr. Sparkle
nope, it was to front load technically... I was sposed to do that again but got scared due to the effects...
12-12-2004, 09:18 PM #10
frontloading, I think its overrated...
BTW how often are you injecting that sust?
12-12-2004, 09:22 PM #11Originally Posted by Mr. Sparkle
12-12-2004, 09:23 PM #12Originally Posted by turkishexpress
well your bloodlevals are all over the place shooting it like that... try to get some prop to run inbetween your sust shots...50mg of prop will suffice
12-12-2004, 09:25 PM #13
Happened to me before. I didnt inject into the muscle I injected 2cc's into the layer of fat on my glutes. You might have done the same thing.
12-12-2004, 09:26 PM #14
You can cut it with Vitamin B12
12-12-2004, 09:27 PM #15Originally Posted by Mr. Sparkle
Thanks. As soon as I can get my hands on some I will incorporate the prop...
12-12-2004, 09:47 PM #16Originally Posted by Demon Deacon
Tried that, didn't work...
12-12-2004, 09:51 PM #17Originally Posted by turkishexpress
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)